default-icon
PENIS FUNGAL INFECTION
I HAVE REDNESS ON THE BACK OF MY PENIS . BEFORE ONE MONTH I HAVE TAKEN MEDICINE THEN IT WAS REMOVED PROPERLY . THEN AFTER ONE MONTH REAPPEAR AGAIN ON THE SAME PLACE . WHAT TO DO . IS IT SERIOUS . IF I TAKE THE MEDICINE FROM MEDICAL STORE IS IT OK . OR WANT TO CONSULT DOCTOR PLEASE SUGGEST . I AM UNMARRIED . ALL IS OK BUT ONLY REDNESS .
144 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Send pics
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.